EconPapers    
Economics at your fingertips  
 

On a class of nonlinear reaction-diffusion systems with nonlocal boundary conditions

Abdelfatah Bouziani

Abstract and Applied Analysis, 2004, vol. 2004, 1-21

Abstract:

We prove the existence, uniqueness, and continuous dependence of a generalized solution of a nonlinear reaction-diffusion system with only integral terms in the boundaries. We first solve a particular case of the problem by using the energy-integral method. Next, via an iteration procedure, we derive the obtained results to study the solvability of the stated problem.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/764317.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/764317.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:764317

DOI: 10.1155/S1085337504311061

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:764317